Translator Disclaimer
15 January 2006 Ricci flow on Kähler-Einstein manifolds
X. X. Chen, G. Tian
Author Affiliations +
Duke Math. J. 131(1): 17-73 (15 January 2006). DOI: 10.1215/S0012-7094-05-13112-X

Abstract

This is the continuation of our earlier article [10]. For any Kähler-Einstein surfaces with positive scalar curvature, if the initial metric has positive bisectional curvature, then we have proved (see [10]) that the Kähler-Ricci flow converges exponentially to a unique Kähler-Einstein metric in the end. This partially answers a long-standing problem in Ricci flow: On a compact Kähler-Einstein manifold, does the Kähler-Ricci flow converge to a Kähler-Einstein metric if the initial metric has positive bisectional curvature? In this article we give a complete affirmative answer to this problem

Citation

Download Citation

X. X. Chen. G. Tian. "Ricci flow on Kähler-Einstein manifolds." Duke Math. J. 131 (1) 17 - 73, 15 January 2006. https://doi.org/10.1215/S0012-7094-05-13112-X

Information

Published: 15 January 2006
First available in Project Euclid: 15 December 2005

zbMATH: 1097.53045
MathSciNet: MR2219236
Digital Object Identifier: 10.1215/S0012-7094-05-13112-X

Subjects:
Primary: 53C44
Secondary: 32Q20, 53C25, 53C55

Rights: Copyright © 2006 Duke University Press

JOURNAL ARTICLE
57 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.131 • No. 1 • 15 January 2006
Back to Top